# SDR SWAA2024082221618

- Difficulty date: July 29, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 72,231 hours, 42,944 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Console
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT RIGHT SIDE CONSOLE PANEL#212FW LOWER SURFACE HAS EVIDENCE OF A CRACK.<[01] APPLIED REPAIR ON PANEL #212FW AT DAMAGED AREA PER B737 AMM 25-00-00-340-801 PARAGRAPH 8.E.(3). MATERIALS USED RESIN P/O#2039827; CLOTH P/O#1738579;[02] VERIFIED STEP # 1
